Please use this identifier to cite or link to this item:
Scopus Web of Science® Altmetric
Type: Journal article
Title: Stabilization of networked control systems with nonuniform random sampling periods
Author: Yang, H.
Xia, Y.
Shi, P.
Citation: International Journal of Robust and Nonlinear Control, 2011; 21(5):501-526
Publisher: John Wiley & Sons
Issue Date: 2011
ISSN: 1049-8923
Statement of
Hongjiu Yang, Yuanqing Xia, and Peng Shi
Abstract: Abstract not available
Rights: Copyright © 2010 John Wiley Sons Ltd.
RMID: 0020128282
DOI: 10.1002/rnc.1607
Appears in Collections:Electrical and Electronic Engineering publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.